Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 170749, 5 pages
http://dx.doi.org/10.1155/2013/170749
Research Article

Generalized Derivations on Prime Near Rings

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Brock University, St. Catharines, ON, Canada L2S 3A1

Received 8 October 2012; Accepted 2 January 2013

Academic Editor: Christian Corda

Copyright © 2013 Asma Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. E. Bell, “On prime near-rings with generalized derivation,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 490316, 5 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. E. Bell, “On derivations in near rings II,” in Nearrings, Nearfields and K-Loops, vol. 426 of Mathematical Applications, pp. 191–197, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Google Scholar
  4. H. E. Bell and L. C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339–346, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. E. Bell and G. Mason, “On derivations in near-rings,” in Near-Rings and Near-Fields, vol. 137 of North-Holland Mathematical Studies, pp. 31–35, North-Holland, Amsterdam, The Netherlands, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Asma, N. Rehman, and A. Shakir, “On Lie ideals with derivations as homomorphisms and antihomomorphisms,” Acta Mathematica Hungarica, vol. 101, no. 1-2, pp. 79–82, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet